# SDR V0XD20210514001

- Difficulty date: April 3, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-310 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS BUBBLING PAINT FROM F.S. 280- F.S. 310, AND FROM F.S. 319-F.S. 333. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 26R AND SPLICE FROM F.S. 280- F.S. 333 IAW CRJ900 SRM 51-42-06.
